[Home ]      
:: Main :: Current Issue :: Archive :: Search :: Submit :: Contact ::
Main Menu
Home::
Journal Information::
Articles archive::
For Authors::
For Reviewers::
Registration::
Contact us::
Webmail::
::
Search in website

Advanced Search
..
Receive site information
Enter your email in the following box to receive the site news and information.
..
ACECR
\"AWT
..
:: View This Issue in Alternative Language Export Journal XML Articles RSS Volume 5, Number 2 (11-2010) ::
Back to browse issues page
XML The System of Vector Variational-like Inequalities with Weakly Relaxed ${eta_gamma-alpha_gamma}_{gamma inGamma}$ Pseudomonotone Mappings in Banach Spaces P. 1-11
M. Abbasi , Kh. Pourbarat
Abstract   |   Full-Text (PDF)  
XML Quotient BCI-algebras induced by pseudo-valuations P. 13-24
Shokoofeh Ghorbani
Abstract   |   Full-Text (PDF)  
XML Fixed Point of $T_{F}$ − contractive Single-valued Mappings P. 25-32
Sirous Moradi , Arezoo Beiranvand
Abstract   |   Full-Text (PDF)  
XML On Conditional Applications of Matrix Variate Normal Distribution P. 33-43
Anis Iranmanesh , M. Arashi, S. M. M. Tabatabaey
Abstract   |   Full-Text (PDF)  
XML On the Pixel Expansion of Hypergraph Access Structures in Visual Cryptography Schemes P. 45-54
Abbas Cheraghi
Abstract   |   Full-Text (PDF)  
XML Energy of Graphs, Matroids and Fibonacci Numbers P. 55-60
Saeid Alikhani , Mohammad A. Iranmanesh
Abstract   |   Full-Text (PDF)  
XML Notes on some Distance-Based Invariants for 2-Dimensional Square and Comb Lattices P. 61-68
Tomislav Doslic , Ante Graovac, Franco Cataldo, Ottorino Ori
Abstract   |   Full-Text (PDF)  
Back to browse issues page
Export as: HTML | XML | RSS
نشریه علوم ریاضی و انفورماتیک Iranian Journal of Mathematical Sciences and Informatics
Persian site map - English site map - Created in 0.054 seconds with 880 queries by yektaweb 3300